# SDR USAA040228

- Difficulty date: May 6, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Part time: 16,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB, 7 INCH X 3 INCH X .010 INCH AREA,  CORROSION; LEVEL 2; TASK NR JA-260-53500, WEB BETWEEN FRAME 69, 70, Y1292.  REPLACED PART IAW SRM.
